The Quintic spline for solving the Korteweg-de Vries equation
H. El-Zoheiry,
L. Iskandar and
B. El-Naggar
Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 6, 539-549
Abstract:
The Korteweg-de Vries equation is numerically solved by using a new algorithm based on the quintic spline approximation. An iterative scheme having O(k2 + kh2) accuracy and five-band constant coefficients system of equations is devised. The stability of the proposed scheme is discussed. Comparisons are made with analytic solutions and with finite difference calculations at selected times. Interaction of two solitary waves with different amplitudes are shown.
Date: 1994
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494001014
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:6:p:539-549
DOI: 10.1016/0378-4754(94)00101-4
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().